MathSciNet Relay Station
MathSciNet bibliographic data
MR2150771 35L65 (37N10 76B15)
Lan, Chiu-Ya; Lin, Huey-Er Wave patterns for shallow water equations. Quart. Appl. Math. 63 (2005), no. 2, 225–249.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement